# SDR IPXA10161028

- Difficulty date: June 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 10,868 hours, 6,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, 2EA ROUND BOTTOM DENTS IN LT FWD FUSELAGE EXTERIOR APPROX. STA 794.  CUT OUT DAMAGED SKIN, FABRICATED AND INSTALLED REPAIR IAW SRM 53-11-12 PARA 5A FIG 201 AND 51-70-20-001.
